按条件检索“234”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: WOS × 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. The Selberg-Delange method in short intervals with an application SCOPUS SCIE

作者:Cui, Z.; Wu, J.

作者机构:[Cui, Z.] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200030, Peoples R China.; [Wu, J.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Inst Elie Caftan Lorraine, CNRS, UMR 7502, F-54506 Vandoeuvre Les Nancy, France.

来源:ACTA ARITHMETICA,2014,Vol.163,Issue.3,247-260

WOS被引数:4

资源类型:期刊论文

WOS:000341221000004

2. A Weighted Central Limit Theorem Under Sublinear Expectations EI SCOPUS SCIE

作者:Zhang, Defei; Chen, Zengjing

作者机构:[Zhang, Defei] Honghe Univ, Sch Math, Mengzi 661199, Peoples R China.; [Zhang, Defei; Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2014,Vol.43,Issue.3,566-577

WOS被引数:5

资源类型:期刊论文

WOS:000329777200008

3. A Stochastic Recursive Optimal Control Problem Under the G-expectation Framework EI SCOPUS SCIE

作者:Hu, Mingshang; Ji, Shaolin; Yang, Shuzhen

作者机构:[Hu, Mingshang; Yang, Shuzhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ji, Shaolin] Shandong Univ, Qilu Inst Finance, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND OPTIMIZATION,2014,Vol.70,Issue.2,253-278

WOS被引数:6

资源类型:期刊论文

WOS:000341781800003

4. A new Lagrange solution to the privacy-preserving general geometric intersection problem EI SCOPUS SCIE

作者:Qin, Jing; Duan, Hongwei; Zhao, Huawei; Hu, Jiankun

作者机构:[Qin, Jing; Duan, Hongwei; Hu, Jiankun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Duan, Hongwei] Haidian Teachers Training Coll, Expt Sch, Beijing, Peoples R China.; [Zhao, Huawei] Shandong Univ Finance & Econ, Sch Comp & Informat Engn, Jinan, Peoples R China.; [Hu, Jiankun] Univ New S Wales, Sch Engn & Informat Technol, Canberra, ACT, Australia.

来源:JOURNAL OF NETWORK AND COMPUTER APPLICATIONS,2014,Vol.46,94-99

资源类型:期刊论文

WOS:000347769900008

5. An Upper Bound of Large Deviations for Capacities EI SCOPUS SCIE

作者:Cao, Xiaomin

作者机构:[Cao, XM]Shandong Univ, Sch Math, Jinan 250000, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:2

资源类型:期刊论文

WOS:000338048400001

6. A Uniformly Optimal-Order Estimate for Finite Volume Method for Advection-Diffusion Equations EI SCOPUS SCIE

作者:Yongqiang Ren;Aijie Cheng;Hong Wang

作者机构:[Ren, Y] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Cheng, A] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.1,17-43

WOS被引数:4

资源类型:期刊论文

WOS:000327442500002

7. Law of Large Numbers under Choquet Expectations SCOPUS SCIE

作者:Chen, Jing

作者机构:[Chen, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000332848900001

8. The Braided Monoidal Structures on a Class of Linear Gr-Categories EI SCOPUS SCIE

作者:Huang, Hua-Lin; Liu, Gongxiang; Ye, Yu

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Gongxiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.; [Ye, Yu] USTC, Sch Math, Hefei 230026, Peoples R China.

来源:ALGEBRAS AND REPRESENTATION THEORY,2014,Vol.17,Issue.4,1249-1265

WOS被引数:5

资源类型:期刊论文

WOS:000339336600013

9. Comparison of directed and weighted co-occurrence networks of six languages EI SCOPUS SCIE

作者:Gao, Yuyang; Liang, Wei; Shi, Yuming; Huang, Qiuling

作者机构:[Gao, Yuyang] Shandong Univ, Sch Comp Sci & Technol, Jinan 250100, Shandong, Peoples R China.; [Liang, Wei] Henan Polytech, Sch Math & Informat Sci, Jiaozuo 454000, Henan, Peoples R China.; [Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2014,Vol.393,579-589

WOS被引数:8

资源类型:期刊论文

WOS:000328179200054

10. A Note on Meromorphic Solutions of Linear Partial Differential Equations of Second Order SCOPUS SCIE

作者:Hu, Pei-Chu; Li, Bao Qin

作者机构:[Hu, Pei-Chu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Li, Bao Qin] Florida Int Univ, Dept Math, Miami, FL 33199 USA.

来源:COMPLEX ANALYSIS AND OPERATOR THEORY,2014,Vol.8,Issue.6,1173-1182

WOS被引数:3

资源类型:期刊论文

WOS:000339808100002

11. FINITE MAJID ALGEBRAS OVER THE KLEIN GROUP SCOPUS SCIE

作者:Balodi, Mamta; Huang, Hua-Lin; Kumar, Shiv Datt

作者机构:[Balodi, Mamta; Kumar, Shiv Datt] Motilal Nehru Natl Inst Technol, Dept Math, Allahabad, Uttar Pradesh, India.; [Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN ALGEBRA,2014,Vol.42,Issue.11,4962-4983

WOS被引数:1

资源类型:期刊论文

WOS:000337599500025

12. Error expansion of classical mid-point rectangle rule for computing Cauchy principal value integrals on an interval EI SCOPUS SCIE

作者:Li, Jin; Yang, Ju'e; Yu, Dehao

作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.; [Li, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yang, Ju'e] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.; [Yu, Dehao] Xiamen Univ, Sch Math Sci, Xiamen 361005, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2014,Vol.91,Issue.10,2294-2306

WOS被引数:5

资源类型:期刊论文

WOS:000344386500014

13. The Dantzig Discriminant Analysis with High Dimensional Data EI SCOPUS SCIE

作者:Zhang, Yanli; Huo, Lei; Lin, Lu; Zeng, Yunhui

作者机构:[Zhang, Yanli; Huo, Lei; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Yanli] Shandong Univ Finance & Econ, Sch Stat, Jinan, Peoples R China.; [Zeng, Yunhui] Shandong Comp Sci Ctr, Jinan, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2014,Vol.43,Issue.23,5012-5025

资源类型:期刊论文

WOS:000348026100009

14. Long properly colored cycles in edge colored complete graphs SCOPUS SCIE

作者:Wang, Guanghui; Wang, Tao; Liu, Guizhen

作者机构:[Wang, Guanghui; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Tao] Henan Univ, Inst Appl Math, Kaifeng 475004, Peoples R China.; [Wang, Tao] Henan Univ, Coll Math & Informat Sci, Kaifeng 475004, Peoples R China.

来源:DISCRETE MATHEMATICS,2014,Vol.324,56-61

WOS被引数:2

资源类型:期刊论文

WOS:000334082600008

15. NOTES ON NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS SHARING A SET WITH THEIR DERIVATIVES SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun; Wang, Kai-Mei

作者机构:[Li, Xiao-Min; Wang, Kai-Mei] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2014,Vol.51,Issue.6,1773-1789

资源类型:期刊论文

WOS:000346107300016

16. Combined compact difference scheme for the time fractional convection-diffusion equation with variable coefficients EI SCOPUS SCIE

作者:Cui, Mingrong

作者机构:[Cui, MR]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2014,Vol.246,464-473

WOS被引数:8

资源类型:期刊论文

WOS:000344473300042

17. New efficient estimation and variable selection in models with single-index structure SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2014,Vol.89,58-64

资源类型:期刊论文

WOS:000336004700008

18. Total colorings of planar graphs without chordal 6-cycles EI SCOPUS SCIE

作者:Wang, Bing; Wu, Jian-Liang; Wang, Hui-Juan

作者机构:[Wang, Bing] Zaozhuang Univ, Dept Math, Shandong 277160, Peoples R China.; [Wang, Bing; Wu, Jian-Liang; Wang, Hui-Juan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2014,Vol.171,116-121

WOS被引数:3

资源类型:期刊论文

WOS:000336008100013

19. Comparison Theorem for Nonlinear Path-Dependent Partial Differential Equations SCOPUS SCIE

作者:Wang, Falei

作者机构:[Wang, FL]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000335824400001

20. VALUE DISTRIBUTION OF CERTAIN DIFFERENCE POLYNOMIALS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:XIAO-MIN LI;HONG-XUN YI;WEN-LI LI

作者机构:[Li, X.-M] Department of Mathematics, Ocean University of China, Qingdao, Shandong 266100, China, Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, FI-80101 Joensuu, Finland;[ Yi, H.-X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Li, W.-L] Department of Mathematics, Ocean University of China, Qingdao, Shandong 266100, China, Mathematisches Seminar, Christian-Albrechts-Universität zu Kiel, D-24098 Kiel, Germany

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2014,Vol.44,Issue.2,599-632

资源类型:期刊论文

WOS:000343787700013

共 12 页, 234 条记录

TOP